Order Extension of Order Monomorphisms on a Preordered Topological Space

Mehta G. (1993) Order Extension of Order Monomorphisms on a Preordered Topological Space. International Journal of Mathematics and Mathematical Sciences, 16 4: 663-668. doi:10.1155/S0161171293000821


Author Mehta G.
Title Order Extension of Order Monomorphisms on a Preordered Topological Space
Journal name International Journal of Mathematics and Mathematical Sciences   Check publisher's open access policy
ISSN 1687-0425
Publication date 1993-01-01
Sub-type Article (original research)
DOI 10.1155/S0161171293000821
Open Access Status DOI
Volume 16
Issue 4
Start page 663
End page 668
Total pages 6
Subject 2601 Mathematics (miscellaneous)
Abstract This paper proves Nachbin-type extension theorems for infinitely many functions on a topological space equipped with a preorder.
Keyword Order extension
order monomorphism
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 23 Aug 2016, 13:56:45 EST by System User